| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recv1031 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (recv1031), have been reported from the same facility.
Event or Problem Description
It was reported the red hohn line split during contrast injection.No other information provided.